# SDR 2007UALA00559

- Difficulty date: February 20, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 57,098 hours, 16,703 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 3L HARD TO DISARM.    SECURED LOWER LINER AND ADJUSTED SLIDE GIRT. OPS CHECKS OK.  ACCOMPLISHED INSPECTION, DOOR ARMS AND DISARMS NORMALLY.   SECURED LOWER LINER AND ADJUSTED SLIDE GIRT BAR.  NO COMPONENTS REPLACED.
